Format

Send to:

Choose Destination
See comment in PubMed Commons below
Cutis. 2013 Mar;91(3):148-9.

Orlistat-induced bullous leukocytoclastic vasculitis.

Author information

  • 1Department of Dermatology and Skin Surgery, Roger Williams Medical Center, Providence, RI 02908, USA.

Abstract

Cutaneous leukocytoclastic vasculitis (LCV), also known as small-vessel vasculitis, is a process thought to be related to the presence of circulating immune complexes. Leukocytoclastic vasculitis is thought to be idiopathic in up to 50% of cases, but other common causes and associated disorders include certain medications, most frequently antibiotics; infections; collagen-vascular disease; paraproteinemias; and rarely neoplasia. We report a patient with cutaneous LCV induced by orlistat, a pancreatic lipase inhibitor that works as a weight-loss agent by decreasing the absorption of dietary fat.

PMID:
23617088
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk